# SDR DHL2001717002

- Difficulty date: January 30, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Will Not Test
- Location: Te Flaps
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLIGHT CONTROL WARNING TEST SYSTEM WILL NOT TEST.  NOTE-FLAPS AT 15 DEGREE AND SPEEDBRAKE DEPLOYED.  RECYCLED FLAPS AND SPOILERS AS WELL AS NR 3 THROTTLE, RETESTED SYSTEM USING OVERHEAD TEST SWITCH, SYSTEM OP''S CHECKS NORMAL PER 31-26-0 AND IS OK FOR SERVICE.
